Psycho-Babble Neurotransmitters | advanced medication issues | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: nortriptyline low dose and tachychardia

Posted by maggiemae on November 16, 2010, at 16:00:07

In reply to Re: nortriptyline low dose and tachychardia maggiemae, posted by Conundrum on November 11, 2010, at 21:54:11

ok, so i figured out that propranolol and i don't get along. which is weird, as i had taken before and never had a problem with it. but now, it is causing me breathing problems - asthma wheezing.

i was still trying to see if i could slowly up the dose of nortriptyline and not have the tachy heart, but no, now i have the high pulse rate AND wheezing. argh. so i stopped the propranolol last week.

i got up to 12 mg (from 5) and was so uncomfortable - wheezing and heart racing, that both cause anxiety and insomnia. lovely.

today i recalled that i have a bottle of toprol xl that was given to me a few months back for high blood pressure, but that i never took, because i was trying another med at the time.

so, this morning i took half a tablet when the heart racing started again a few hours after taking my backed down 8mg dose of nortriptyline.

within an hour i felt normal! no racing heart. no wheezing and a wave of calm. so weird.

why did toprol stop the tachy heart while propranolol made it feel worse (by adding the difficulty breathing.)?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Neurotransmitters | Framed

poster:maggiemae thread:967489
URL: http://www.dr-bob.org/babble/neuro/20100607/msgs/970474.html